# SDR QXEA2012051000376

- Difficulty date: May 10, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 26,605 hours, 27,592 cycles
- Engine: Pwc PW150A
- System (JASC): 2701 · Control Column Section
- Part: Bushing
- Part number: NAS5754008
- Condition: Worn
- Location: Control Column
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, WITH AUTOPILOT OFF, YOKE FELT AS IF WERE GRINDING & BINDING, ESPECIALLY IN LT TURN.  COULD FEEL THUMPING FROM YOKE COLUMN DURING MOVEMENT. LANDED UNEVENTFUL. FOUND BUSHING WORN AT LEVER FORK ON LOWER END OF CO-PILOTS AILERON INPUT PUSHROD. COMPLIED WITH RHAJ-12-12929784.  R & R BUSHING IAW AMM 27-12-01-000-801, PARA 4A 3,4,5, & 27-12-01-400-801 PARA 4A 9,10,11.  APPLIED PERMANENT REPAIR OF ELONGATED HOLE ON QUADRANT ASSY CONTROL LEVER IAW RD 8-4-27-35. OPS CHECKED ROLL DISC. IAW AMM 27-16-00-710-802. CHECKED GOOD. COMPLIED WITH DEFLECTION CHECK & RAPID MOVEMENT CHECKS OF AILERONS. NO DEFECTS NOTED.  COMPLETED FREEDOM OF MOVEMENT CHECK, NO DEFECTS NOTED. RETURNED TO SERVICE.
